# SDR DALA2015112907302

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FWD CARGO RT FRAME UPPER FLANGE AT BS 660 BETWEEN STRINGERS 22-25R. TRIMMED OUT DAMAGE IAW SRM.  INSTALLED PERMANENT REPAIR IAW SRM.
